# SDR MWEA020615

- Difficulty date: October 14, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 68,416 hours, 40,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: J0602289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER END OF DOOR JAMB BETWEEN STATION 987-935 IN AFT CARGO BAY.  BLENDED CORROSION, REMOVED FASTENERS IN LOWER JAMB SECTION, REMOVED DAMAGED SECTION OF JAMB PAN, TRIMMED LOCATED AND DRILLED UP NEW SECTION.  INSTALLED NEW PAN SECTION AND NEW WEB.
